# SDR ASAA1159669

- Difficulty date: May 18, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBOUT SEA TO FL380 FR FL230 TO FL 380 CABIN IVSI WAS CYCLING +500 TO+1000 OUT OF FL 350 IT CYCLED 500 TO +500 TIL FL380 THEN STABILIZED AT 7000 CABIN ALT.  INITIAL EVAL SHOWS NO FAULTS ON DCPC OR DCPC NR 2 NO EXISTING FAULTS OR FAULTS IN HISTORY.  FOLLOWED FIM TASK 21 31 00 810 801 AND PERFORMED PRESSURIZATION GROUND TEST 21 31 00 700 802 TESTS GOOD NO HISTORY 60 DAYS.
